Robustness of Regular Caterpillars


AYTAÇ A. , Berberler Z. N. O.

INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, vol.28, no.7, pp.835-841, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 7
  • Publication Date: 2017
  • Doi Number: 10.1142/s0129054117500277
  • Title of Journal : INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE
  • Page Numbers: pp.835-841

Abstract

Robustness of the network topology is a key aspect in the design of computer networks. Vertex residual closeness is a new graph-theoretic concept defined as a measure of network robustness. In this model, edges are perfectly reliable and the vertices fail independently of each other. In this paper, vertex residual closeness of paths and regular caterpillars are calculated by giving an insight of how to evaluate the vertex residual closeness of path-like graphs.